# SDR HNAA2018010800002

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,786 hours, 28,682 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT ABOUT 80 KNOTS, IN ICE CONDITIONS, THE ANTI-ICE INOPERATIVE WARNING MESSAGE DISPLAYED.  TROUBLESHOT IAW FIM 30-80-00-810-801-A,  AND PERFORMED AN OPS TEST IAW 30-00-00-700-803A,  ANTI-ICE VALVE TESTED. NO DEFECTS OR MESSAGES.  OK FOR SERVICE.
